# SDR VNAA20250116048

- Difficulty date: January 16, 2025
- Submitted: January 16, 2025
- Operation: Air carrier
- Aircraft: N709PS
- Make and model: Cndair CL6002C10
- Aircraft serial: 10165
- Aircraft time: 40,402 hours, 38,720 cycles
- System (JASC): 5340 · Fuselage Main, Attach Fittings
- Part: Cleat
- Part number: MM67036482011
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CLEAT LOCATED AT STR19L ON FWD SIDE OF FS1047 IS CORRODED. CORRECTIVE ACTION: REMOVED AND REPLACED IAW CRJ 700 SRMS 51-40-11-001-001-A01 AND 51-42-021-001-001-A01.
